# SDR SIMA20121005007

- Difficulty date: September 5, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 22,863 hours, 23,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND CORROSION ON FORE AND AFT ON CENTER FLOOR BEAM FOR LAV FLOOR BETWEEN FR 59 AND FR61. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CENTER OMEGA BEAM DIGITAL GUSSET REF SRM 51-40-02. THE AIRCRAFT WAS RETURNED TO SERVICE.
